# SDR AALA20160311005

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 65,766 hours, 10,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 201314
- Part serial: 50927
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHTS FAILED TO COME ON DURING PREFLIGHT.  R & R CHARGER & BATTERY PACK.  ACFT IN BASE MX.
